# SDR ASOA01020

- Difficulty date: February 14, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4815 - DURING INSPECTION, MAINTENANCE FOUND CORROSION AT FRAME 21.  MAINTENANCE REPAIRED CORROSION FOLLOWING EO 120-53-0149 WHICH OUTLINES PROCEDURES FOR FRAME 21 CORROSION REPAIR.  (M)
